# SDR ASAA2017101722254

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 7,570 hours, 2,579 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Anti-Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE TAI LIGHT DOES NOT AGREE WITH BLUE LIGHT VALVE POSITION.  ACFT GROUNDED.  ACCOMPLISHED AN OPS CHECK OF THE NR 1 ENGINE TAI IAW AMM 30-21-00. OPS CHECKED NORMAL.
